Ziprasidone-Zuclopenthixol MA

From Psychiatrienet
Revision as of 16:22, 15 February 2010 by Klaas (talk | contribs)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Ziprasidone
Type Antipsychotic
Group Atypical AP
Other use Moodstabilizer
links
Medscape Ziprasidone
PubChem 60854
PubMed Ziprasidone
Wikipedia Ziprasidone
Zuclopenthixol
Medium long acting
Type Antipsychotic
Group Thioxanthenes
links
PubChem 5311507
PubMed Zuclopenthixol
Kompas (Dutch) Zuclopenthixol
Wikipedia Zuclopenthixol

Switch medication from Ziprasidone to Zuclopenthixol_MA.

Nietinrijdenbord.png Stop Ziprasidone
  • Stop or reduce drug, depending on symptomatology and (expected) adverse reactions.
  • The effects of both drugs will be superimposed for several days.
Eenrichtingbord.png Start Zuclopenthixol_MA
  • Day 1: Start drug according general dosing advice.
Infobord.png More information
  • During this switch you could monitor ECG, especially in patients prone to QT-conduction problems.
  • There is a possibility of QT interval prolongation.[1]
  • Zuclopenthixol_MA = Zuclopenthixol acetate [2]
  1. Stöllberger C, Huber JO, Finsterer J, Antipsychotic drugs and QT prolongation. Int Clin Psychopharmacol. 2005 Sep;20(5):243-51.
  2. SPC Zuclopenthixol acetate
The editors of psychiatrienet.nl take the greatest care to provide up-to-date and accurate information on this site. Nevertheless, mistakes and omissions cannot be entirely excluded. No rights devolve from the information provided. The editors and other providers of information to this site accept no responsibility for the content of this site or for the information provided therein; neither do they accept responsibility for possible damages which may derive from the use of the information on this site or from the linked sites. The editorial board accepts no responsibility for the content of the (linked) sites, for access to them, or for the products and services on these sites, nor for the occurrence of errors, viruses, and/or disruptions in service.